Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize

Dr. Seyedehsomayeh Hosseini

Dr. Seyedehsomayeh Hosseini
Address: Institut für Numerische Simulation
Wegelerstr. 6
53115 Bonn
Germany
Office: We4 0.029
Phone: +49 228 73 3980
E-Mail: hosseini.ins.uni-bonn.de

Research Interests


Short CV


Teaching

Publications

Preprints:

[1] S. Hosseini, W. Huang, and R. Yousefpour. Line search algorithms for locally Lipschitz functions on Riemannian manifolds. Nov. 2016. INS Preprint No. 1626.
bib | .pdf 1 ]
[2] S. Hosseini and A. Uschmajew. A gradient sampling method on algebraic varieties and application to nonsmooth low-rank optimization. Oct. 2016. INS Preprint No. 1624. Extended and revised version, March 2017.
bib | .pdf 1 ]
[3] S. Hosseini. Convergence of nonsmooth descent methods via Kurdyka-Lojasiewicz inequality on Riemannian manifolds. Nov. 2015. INS Preprint No. 1523.
bib | .pdf 1 ]

Journal Papers:

[1] E. Ghahraei, S. Hosseini, and M. R. Pouryayevali. Pseudo-Jacobian and characterization of monotone vector fields on Riemannian manifolds. J. Convex Anal., 24(1), 2017.
bib | http | .pdf 1 ]
[2] S. Hosseini and A. Uschmajew. A Riemannian gradient sampling algorithm for nonsmooth optimization on manifolds. SIAM J. Optim., 27(1):173-189, 2017.
bib | DOI | .pdf 1 ]
[3] E. Ghahraei, S. Hosseini, and M. R. Pouryayevali. Pseudo-Jacobian and and global inversion of nonsmooth mappings on Riemannian manifolds. Nonlinear Anal., 130:229-240, 2016.
bib | DOI ]
[4] P. Grohs and S. Hosseini. Nonsmooth trust region algorithms for locally Lipschitz functions on Riemannian manifolds. IMA J. Numer. Anal., 36(3):1167-1192, 2016.
bib | DOI | .pdf 1 ]
[5] P. Grohs and S. Hosseini. ε-subgradient algorithms for locally Lipschitz functions on Riemannian manifolds. Adv. Comput. Math., 42(2):333-360, 2016.
bib | DOI | .pdf 1 ]
[6] S. Hosseini. Characterization of lower semicontinuous convex functions on Riemannian manifolds. Set-Valued Var. Anal., 2016. In press.
bib | DOI | .pdf 1 ]
[7] S. Hosseini and M. R. Pouryayevali. Equilibria on L-retracts in Riemannian manifolds. Topol. Methods Nonlinear Anal., 47(2):579-592, 2016.
bib | DOI | .pdf 1 ]
[8] S. Hosseini. Optimality conditions for global minima of nonconvex functions on Riemannian manifolds. 2015. Accepted in Pac. J. Optim.
bib | .pdf 1 ]
[9] M. Movahedi, D. Behmardi, and S. Hosseini. On the density theorem for the subdifferential of convex functions on Hadamard spaces. Pacific J. Math., 276(2):437-447, 2015.
bib | DOI | .pdf 1 ]
[10] M. Alavi Hejazi, S. Hosseini, and M. R. Pouryayevali. On the calculus of limiting subjets on Riemannian manifolds. Mediterr. J. Math., 10(1):593-607, 2013.
bib | DOI | .pdf 1 ]
[11] A. Barani, S. Hosseini, and M. R. Pouryayevali. On the metric projection onto φ-convex subsets of Hadamard manifolds. Rev. Mat. Complut., 26(2):815-826, 2013.
bib | DOI | .pdf 1 ]
[12] J. H. Eschenburg and S. Hosseini. Symmetric spaces as Grassmannians. Manuscripta Math., 141(1-2):51-62, 2013.
bib | DOI | .pdf 1 ]
[13] S. Hosseini and M. R. Pouryayevali. Nonsmooth optimization techniques on Riemannian manifolds. J. Optim. Theory Appl., 158(2):328-342, 2013.
bib | DOI | .pdf 1 ]
[14] S. Hosseini and M. R. Pouryayevali. Euler characteristic of epi-Lipschitz subsets of Riemannian manifolds. J. Convex Anal., 20(1):67-91, 2013.
bib | http | .pdf 1 ]
[15] S. Hosseini and M. R. Pouryayevali. On the metric projection onto prox-regular subsets of Riemannian manifolds. Proc. Amer. Math. Soc., 141(1):233-244, 2013.
bib | DOI | .pdf 1 ]
[16] S. Hosseini and M. R. Pouryayevali. Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds. Nonlinear Anal., 74(12):3884-3895, 2011.
bib | DOI | .pdf 1 ]

Selected Talks